# SDR SWAA2022082339225

- Difficulty date: August 6, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ABF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ABF HAS 3 EACH INSERTS THAT DOES NOT ALIGN WITH HOLES IN STRUCTURE=R/H SIDE; AFT INBOARD AFT 3 HOLES / REMOVED DAMAGE FROM UPPER SURFACE MEASURING 13'X3' APPLIED BMS5-28 TY19 LOT#AK2DP3091K POTTING COMPOUND TO (3EA) FASTENER HOLES; CURED POTTING UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2022; SANDED POTTING FLUSH; AND CLEANED IAW SRM 53-00-50-2R-1 PAR.3 G-J;RELOCATION OF INSERT HOLES REQUIRES REPAIR TO BOTH SKINS AND CORE REPAIR TO BE ACCOMPLISHED PER SRM 53-00-50-2R-6 REMOVED POTTING COMPOUND FROM INSERT HOLES; FABRICATED CORE PLUGS FROM BMS8-124 TYPE 5 GRADE 9 LOT#1287137 AND UPPER SURFACE REPAIR PLIES FROM BMS9-3 H2 LOT#1493221 INSTALLED CORE PLUGS USING BMS5-28 TYPE 19 POTTING LOT#AK2DP3091K AND REPAIR PLIES USING BMS8-201 TYPE 4 LOT#AK2CP8139K; VACUUM BAGGED CURED; UNBAGGED AND SANDED REPAIR FLUSH WITH INITIAL SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FOR LOWER SURFACE FROM BMS9-3 H2 LOT#1493221-1; OK TO INSTALL IAW SRM 53-00-50-2R-6 PARA 3I-K;[16] ITEM #15 USED THERMOMETER ATS2208 CAL DUE DATE 10/2022;INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#AK2CP8139K; VACUUM BAGGED;CURED REPAIR PLIES UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2022; REMOVED VACUUM BAG INSTALLED (3EA) THROUGH INSERTS USING BMS5-107 CL1 LOT#AK1KP9159K; CURED INSERTS UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2022 IAW SRM 53-00-50-2R-6 PAR.3 N & BOEING DWG 147A5810-88
